Alert archive / Minnesota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 63, NWS Grand Forks, ND

June 28, 20184 counties in Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 28, 2018, 2:59 PM CDT for 4 counties in Minnesota. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 2:59 PM CDT (19:59 UTC)
Expired
Jun 28, 2018, 3:45 PM CDT
In force
46 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beltrami County, MN, Clearwater County, MN, Polk County, MN, Red Lake County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 150 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 3:30 PM CDTHAIL 113 W Red Lake, MNHAIL TO QUATER OR A BIT LARGER SIZE NOTED ON HIGHWAY 1, OFF THE SOUTHWEST EDGE OF LOWER RED LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 1:33 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2670 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

272 
WUUS53 KFGF 281959
SVRFGF
MNC007-029-119-125-282045-
/O.NEW.KFGF.SV.W.0063.180628T1959Z-180628T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
259 PM CDT THU JUN 28 2018

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southeastern Red Lake County in northwestern Minnesota...
  East central Polk County in northwestern Minnesota...
  South central Beltrami County in north central Minnesota...
  Northern Clearwater County in northwestern Minnesota...

* Until 345 PM CDT.

* At 259 PM CDT, a severe thunderstorm was located over Olga, or 37
  miles southeast of Thief River Falls, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Olga and Gully around 300 PM CDT.
  Weme and Gonvick around 310 PM CDT.
  Clearbrook around 320 PM CDT.
  Leonard around 330 PM CDT.
  Debs around 340 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near lower Red Lake or other lakes in the warned area, get 
away from the water and move indoors or inside a vehicle. Remember, 
lightning can strike out to 15 miles from the parent thunderstorm. 
If you can hear thunder, you are close enough to be struck by 
lightning. Move to safe shelter now!  Do not be caught on the water 
in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4751 9503 4763 9588 4793 9580 4795 9495
TIME...MOT...LOC 1959Z 275DEG 31KT 4769 9567 

HAIL...1.00IN
WIND...60MPH
 
$$

BP
3 follow-up statements
118 
WWUS53 KFGF 282015
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
315 PM CDT THU JUN 28 2018

MNC119-125-282024-
/O.CAN.KFGF.SV.W.0063.000000T0000Z-180628T2045Z/
Red Lake MN-Polk MN-
315 PM CDT THU JUN 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RED LAKE AND EAST
CENTRAL POLK COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northwestern Minnesota.

LAT...LON 4751 9503 4761 9554 4775 9553 4786 9558
      4794 9558 4795 9495
TIME...MOT...LOC 2014Z 275DEG 31KT 4768 9547 

$$

MNC007-029-282045-
/O.CON.KFGF.SV.W.0063.000000T0000Z-180628T2045Z/
Beltrami MN-Clearwater MN-
315 PM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL BELTRAMI AND NORTHERN CLEARWATER COUNTIES...

At 314 PM CDT, a severe thunderstorm was located over Clearbrook, or
30 miles northwest of Bemidji, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Leonard around 330 PM CDT.
  Debs around 340 PM CDT.
  Pinewood around 345 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near southern Lower Red Lake and other lakes in the warned 
area, get away from the water and move indoors or inside a vehicle. 
remember, lightning can strike out to 15 miles from the parent 
thunderstorm. If you can hear thunder, you are close enough to be 
struck by lightning. Move to safe shelter now!  Do not be caught on 
the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4751 9503 4761 9554 4775 9553 4786 9558
      4794 9558 4795 9495
TIME...MOT...LOC 2014Z 275DEG 31KT 4768 9547 

HAIL...1.00IN
WIND...60MPH
 
$$

BP
287 
WWUS53 KFGF 282033
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
333 PM CDT THU JUN 28 2018

MNC007-029-282045-
/O.CON.KFGF.SV.W.0063.000000T0000Z-180628T2045Z/
Beltrami MN-Clearwater MN-
333 PM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL BELTRAMI AND NORTHEASTERN CLEARWATER COUNTIES...

At 333 PM CDT, a severe thunderstorm was located over Leonard, or 20
miles northwest of Bemidji, moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Red Lake, Little Rock, Island Lake in Beltrami County, Debs and
southwestern Lower Red Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Grand Forks.

If on or near southern Lower Red Lake, get away from the water and 
move indoors or inside a vehicle. remember, lightning can strike out 
to 15 miles from the parent thunderstorm. If you can hear thunder, 
you are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4761 9501 4763 9522 4776 9518 4783 9536
      4794 9536 4795 9495
TIME...MOT...LOC 2033Z 275DEG 31KT 4767 9522 

HAIL...1.25IN
WIND...60MPH
 
$$

BP
650 
WWUS53 KFGF 282045
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
345 PM CDT THU JUN 28 2018

MNC007-029-282054-
/O.EXP.KFGF.SV.W.0063.000000T0000Z-180628T2045Z/
Beltrami MN-Clearwater MN-
345 PM CDT THU JUN 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BELTRAMI AND
NORTHEASTERN CLEARWATER COUNTIES WILL EXPIRE AT 345 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central and northwestern Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Grand Forks.

Remember, a Severe Thunderstorm Warning still remains in effect for
east central Beltrami county until 445 PM CDT.

LAT...LON 4761 9501 4763 9522 4776 9518 4783 9536
      4794 9536 4795 9495
TIME...MOT...LOC 2044Z 275DEG 31KT 4766 9508 

$$

BP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:43 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 28, 12:43 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1243 PM CDT Thu Jun 28 2018

.UPDATE...
Issued at 1003 AM CDT Thu Jun 28 2018

Adjusted PoPs/Wx to account for current radar and trend in CAMs
today. Warm front lifting north has aided in local thunderstorm
development. So far this activity has remained below severe
levels and elevated. South of the warm front better instability
is beginning to spread into our south, with effective shear values
in excess of 50kt. Organized upper level forcing is still lacking
over our CWA and mixed layer is still capped, but if this cap
erodes despite warmer 700mb temps we could see isolated severe
convection through the afternoon.

UPDATE Issued at 704 AM CDT Thu Jun 28 2018

There have been a few storms in the Mayville to Mahnomen area this
morning. Nothing strong or severe, but have seen some nice sunrise
photos on social media on them.

&&

.SHORT TERM...(Today and tonight)
Issued at 406 AM CDT Thu Jun 28 2018

It is definitely a busier short term period. There are strong to
severe storms ongoing back around the Bismarck area. These storms
have quite a bit of shear to work with, not as much help from the
low level jet and warm advection. Most high resolution model
guidance does track a few of these storms into our FA, mainly
south of the highway 200 corridor this morning. It would not be a
lot of activity, just a few cells here and there.

This type of thing is expected into the late morning, through the
afternoon, and into the early evening. An east to west boundary
will set up over the center of the FA, with the best capping
(which can help suppress storm activity) south of the boundary.
Therefore during this time frame, the best chances for isolated to
scattered convection will most likely be between the highway 2
and 200 corridor. Again, not expecting a lot, but the potential is
there for some scattered strong to severe cells. High
temperatures for most of the last week have been warmer than
expected, so have bumped up highs in the Red River Valley to the
90 degree mark today. Also expect higher dew points south of the
east to west warm front today.

Looking ahead into tonight, and meaning more after midnight, comes
the best chances for severe storms. Most models are consistent
with this signal, but exact timing does still differ somewhat.
Will be able to watch and see how the storms initially fire
across western and central ND during the late evening. These
storms should congeal into a bowing line, and track eastward
through this FA. These storms have the potential to produce large
hail, but especially damaging winds. This line of storms will
likely be moving very quickly too, the bowing line could move
through the entire FA in just a few hours. Since it will occur
when most people are sleeping, and with many people camping and at
the lake, it will be important for people to set up a way to
receive watches and warnings that will wake them up if need be.
Widespread damaging winds can cause a lot of tree damage, and is
particularly dangerous to people in tents and campers. Have a plan
of action before going to bed tonight!

.LONG TERM...(Friday through Wednesday)
Issued at 406 AM CDT Thu Jun 28 2018

Thursday night's severe thunderstorms could be exiting northwest
Minnesota to the east Friday morning. Although confidence is
somewhat low on whether convection will still be present by day
break Friday or if it will have already passed through. The parent
cold front birthing these storms will be strolling through the CWA
from west to east. Over the past 24 hours, guidance has delayed the
passage of this cold front allowing for the chance of scattered
thunderstorms to remain possible in far southeastern North Dakota
into west-central Minnesota. While ample instability and shear will
be present, a lack of forcing for ascent may preclude more
widespread and robust thunderstorm development. Still there will be
a chance for hail and strong winds in these areas should
thunderstorms develop Friday afternoon/evening. More perceivable
will be the very warm conditions poised to grip portions of the
Upper Mississippi Valley ahead of this cold front. High temperatures
around 90 near and ahead of the cold front within far southeastern
North Dakota into west-central Minnesota combine with high moisture
content noted by dew points into the lower 70s. This will make for a
hot and muggy Friday afternoon pushing heat indices into the lower
to mid 90s.

Late Friday into Saturday, a mid level shortwave embedded within
southwest flow ahead of an approaching upper level trough moves
through the region. This will create a jump in shower and
thunderstorm activity, best chances within Minnesota. Severe
potential will be limited as the previously mentioned cold front
continues to slowly move away from the region and its pre-frontal
instability along with it. Because of the expected precipitation and
cloud cover, Saturday will be mild with highs remaining closer to
80. The upper trough axis then swings through the region Sunday
producing another chance for showers and thunderstorms, although
coverage should be more on the widely scattered spectrum with
best chances closer to the international border.

Zonal flow transitioning to southwesterly flow aloft is forecast
for the region yet again as a strong anticyclone develops over the
Central Plains and upper troughing over the Pacific Northwest. This
will put the Northern Plains on the northern periphery of deep
ridging, while the upper trough pins the jet stream in the vicinity
of North Dakota. This would promote a warming trend, possibly very
warm as signaled by some ensemble guidance, while keeping periods of
thunderstorm chances accompanied by the passage of any disturbances
embedded within the jet stream.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1243 PM CDT Thu Jun 28 2018

Scattered thunderstorm activity currently extends from KGFK to
near KBJI and is slowly drifting east. Additional activity may
begin to develop as warm front lift north through this afternoon,
though there should be a lull in activity late this afternoon or
evening across much of eastern ND/northwest MN before thunderstorm
activity overspreads the region from western ND after 07Z and into
northwest MN after 09Z. Moderate rain may result in drops in
vis/cigs to MVFR, while stronger storms (particularly late
tonight) would support IFR conditions. Still some uncertainty
regarding exact timing/coverage of stronger activity, so smaller
adjustments made to catch current conditions and trend towards
latest models.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...DJR
SHORT TERM...Godon
LONG TERM...CJ
AVIATION...DJR
Hazardous weather outlook, Jun 28, 3:51 AM CDT, 11 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
351 AM CDT Thu Jun 28 2018

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-290900-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
351 AM CDT Thu Jun 28 2018

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Isolated to scattered strong to severe thunderstorms are possible
early this morning, mainly south of the highway 200 corridor. By
late this morning, through the afternoon and into the early
evening, isolated to scattered severe thunderstorms are possible,
but mainly between the highway 2 and 200 corridor. Finally, after
midnight, the greatest risk for severe storms will arrive. These
storms will mainly affect areas along and north of the Interstate
94 corridor, but could also affect areas to the south as well.
These storms will have the potential to produce hail of 2 inches
in diameter or larger, wind gusts of 75 mph or greater, isolated
tornadoes, and localized heavy rain. Since the greatest risk for
storms will occur when most people are sleeping tonight, plan to
have a way to receive watches and warnings if and when they are
issued. Have a plan of action before going to bed tonight!

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

It will stay active, with periodic chances for thunderstorms
throughout.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Special weather statement, Jun 28, 1:14 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
114 PM CDT THU JUN 28 2018

MNZ001-013-014-281845-
Red Lake MN-Pennington MN-West Polk MN-
114 PM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RED LAKE...WEST CENTRAL
POLK AND SOUTHWESTERN PENNINGTON COUNTIES UNTIL 145 PM CDT...

At 113 PM CDT, Doppler radar was tracking a strong thunderstorm over
Davidson, or 12 miles east of Grand Forks, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Crookston, Fisher, Euclid, Gentilly, Huot, Dorothy and Davidson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4776 9634 4776 9635 4769 9636 4777 9683
      4787 9690 4799 9680 4802 9625
TIME...MOT...LOC 1813Z 285DEG 23KT 4789 9680

BP
Special weather statement, Jun 28, 1:51 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
151 PM CDT THU JUN 28 2018

MNZ016-017-281930-
North Clearwater-South Beltrami-
151 PM CDT THU JUN 28 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BELTRAMI
AND CENTRAL CLEARWATER COUNTIES...

At 150 PM CDT, strong thunderstorms were clustered over Clearbrook,
or 32 miles northwest of Bemidji, moving east at 25 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Blackduck, Clearbrook, Gonvick, Tenstrike, Lavinia, Turtle River and
Hines.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If you are on or near lakes in this area, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4762 9554 4780 9553 4774 9451 4744 9457
TIME...MOT...LOC 1850Z 284DEG 23KT 4771 9548

BP
Local storm report, Jun 28, 1:53 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
153 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             CROOKSTON               47.77N 96.61W
06/28/2018  E1.00 INCH       POLK               MN   TRAINED SPOTTER

&&

WBARRETT
Local storm report, Jun 28, 2:23 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
223 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             TURTLE RIVER            47.59N 94.76W
06/28/2018  E0.75 INCH       BELTRAMI           MN   911 CALL CENTER

&&

GGUST
Local storm report, Jun 28, 2:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
238 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             8 NE BEMIDJI            47.56N 94.76W
06/28/2018  E1.00 INCH       Beltrami           MN   TRAINED SPOTTER

            VERY HEAVY RAIN AND PENNY TO QUARTER SIZED HAIL.

&&

GGUST
Local storm report, Jun 28, 2:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
247 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             9 ENE BEMIDJI           47.53N 94.70W
06/28/2018  E1.00 INCH       Beltrami           MN   TRAINED SPOTTER

            VERY HEAVY RAIN AND PENNY TO QUARTER SIZED HAIL.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 12:40 PM CDTSpecial Weather StatementFGFBeltrami, Clearwater65 min
Jun 28, 12:50 PM CDTSpecial Weather StatementFGFPolk25 min
Jun 28, 1:14 PM CDTSpecial Weather StatementFGFPolk31 min
Jun 28, 1:27 PM CDTSevere Thunderstorm WarningFGFPennington, Polk, Red Lake48 min
Jun 28, 1:34 PM CDTSevere Thunderstorm WarningFGFNorman, Polk41 min
Jun 28, 1:41 PM CDTSevere Thunderstorm WarningFGFNorman, Polk34 min
Jun 28, 1:51 PM CDTSpecial Weather StatementFGFClearwater39 min
Jun 28, 2:13 PM CDTSevere Thunderstorm WarningFGFClearwater, Mahnomen, Norman, Polk, Red Lake47 min
Jun 28, 2:18 PM CDTSevere Thunderstorm WarningFGFBeltrami42 min
Jun 28, 2:48 PM CDTTornado WarningFGFMahnomen, Norman, Polk27 min
Jun 28, 3:31 PM CDTSpecial Weather StatementFGFMahnomen59 min
Jun 28, 3:40 PM CDTSevere Thunderstorm WarningFGFPolk50 min
Jun 28, 3:44 PM CDTSevere Thunderstorm WarningFGFBeltrami26 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.